# SDR CALA9701680

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 65445101220
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE A-SYSTEM HYDRAULIC QUANTITY DROPPED TO ZERO WHILE ON APPROACH.  THE GEAR AND FLAPS WERE EXTENDED BY ALTERNATE MEANS AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE HYDRAULIC PRESSURE FLEX LINE LEAKING.  THE LINE WAS REPLACED WITH A SOLID LINE.  THE HYDRAULIC RESERVOIR WAS SERVICED, LEAK AND PRESSURE CHECKS WERE GOOD.
